Minimal time for the approximate bilinear control of Schrödinger equations

Abstract : We consider a quantum particle in a potential $V (x) (x ∈ R^N)$ in a time-dependent electric eld E(t) (the control). Boscain, Caponigro, Chambrion and Sigalotti proved in [2] that, under generic assumptions on V , this system is approximately controllable on the $L^2 (R^N$ , C)-sphere, in suciently large time T. In the present article we show that approximate controllability does not hold in arbitrarily small time, no matter what the initial state is. This generalizes our previous result for Gaussian initial conditions. Moreover, we prove that the minimal time can in fact be arbitrarily large.
Document type :
Journal articles
Complete list of metadatas

Cited literature [10 references]  Display  Hide  Download
Contributor : Karine Beauchard <>
Submitted on : Friday, June 17, 2016 - 4:33:59 PM
Last modification on : Wednesday, May 15, 2019 - 4:06:26 AM
Long-term archiving on : Sunday, September 18, 2016 - 10:43:39 AM


Files produced by the author(s)



Karine Beauchard, Jean-Michel Coron, Holger Teismann. Minimal time for the approximate bilinear control of Schrödinger equations. Mathematical Methods in the Applied Sciences, Wiley, 2018, 41 (5), pp.1831-1844. ⟨10.1002/mma.4710⟩. ⟨hal-01333537⟩



Record views


Files downloads